# SDR FDEA200904021151

- Difficulty date: April 2, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340096
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS AT REINFORCING PLATE RIB 8 WING BOTTOM SKIN RHS REPAIR PERFROMED BY BLEND OUT, NDT FOR CRACK FREE CONDITION IAW RAS/BAE/1009347/2009 ISS A, APPROVED BY EA 6-5710-129102.
